Affordable Access

Publisher Website

Some remarks on rational matrix invariants

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
118
Issue
2
Identifiers
DOI: 10.1016/0021-8693(88)90038-5

Abstract

Abstract Wildness of the rank two quiver P 3 provides a link between the study of rational matrix invariants and that of stable vectorbundles over the projective plane. Using this dictionary, results of Formanek imply the rationality of the moduli spaces of rank three and rank four vectorbundles. Further, we recover a recent result of Van den Bergh showing that the field of rational n by n matrixinvariants is the functionfield of the generic Jacobian variety for smooth plane curves of degree n.

There are no comments yet on this publication. Be the first to share your thoughts.